# SDR DALA13070101502

- Difficulty date: December 17, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 99,567 hours, 19,179 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 654+121, RBL 30 - 51 FLOORBEAM FOUND CORRODED.   REPAIRED IAW SRM 53-00-51. REPAIR 1, FIG 201.
